Large deviations and martingales for a typed branching diffusion, 1
Hommage à P. A. Meyer et J. Neveu, Astérisque, no. 236 (1996), pp. 133-154.
@incollection{AST_1996__236__133_0,
     author = {Harris, S. C. and Williams, D.},
     title = {Large deviations and martingales for a typed branching diffusion, 1},
     booktitle = {Hommage \`a P. A. Meyer et J. Neveu},
     series = {Ast\'erisque},
     pages = {133--154},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {236},
     year = {1996},
     mrnumber = {1417979},
     zbl = {0857.60088},
     language = {en},
     url = {http://www.numdam.org/item/AST_1996__236__133_0/}
}
TY  - CHAP
AU  - Harris, S. C.
AU  - Williams, D.
TI  - Large deviations and martingales for a typed branching diffusion, 1
BT  - Hommage à P. A. Meyer et J. Neveu
AU  - Collectif
T3  - Astérisque
PY  - 1996
SP  - 133
EP  - 154
IS  - 236
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1996__236__133_0/
LA  - en
ID  - AST_1996__236__133_0
ER  - 
%0 Book Section
%A Harris, S. C.
%A Williams, D.
%T Large deviations and martingales for a typed branching diffusion, 1
%B Hommage à P. A. Meyer et J. Neveu
%A Collectif
%S Astérisque
%D 1996
%P 133-154
%N 236
%I Société mathématique de France
%U http://www.numdam.org/item/AST_1996__236__133_0/
%G en
%F AST_1996__236__133_0
Harris, S. C.; Williams, D. Large deviations and martingales for a typed branching diffusion, 1, in Hommage à P. A. Meyer et J. Neveu, Astérisque, no. 236 (1996), pp. 133-154. http://www.numdam.org/item/AST_1996__236__133_0/

Champneys, A, Harris, S. C., Toland, J. F., Warren, J. & Williams, D. (1995) Analysis, algebra and probability for a coupled system of reaction-diffusion equations, Phil. Trans. Roy. Soc. London (A), 350, 69-112. | MR | Zbl

Chan, T., Dean, D. S., Jansons, K. M. & Rogers L. C. G., (1994) On polymer conformations in elongational flows. Comm. Math. Phys. 160, 239-257. | DOI | MR | Zbl

Chauvin, B. & Rouault, A. (1988) KPP equation and supercritical branching Brownian motion in the subcriticai speed area. Application to spatial trees. Probab. Thy. Rel. Fields 80, 299-314. | DOI | MR | Zbl

Chauvin, B. & Rouault, A. (1990) Supercritical branching Brownian motion and K - P - P equation in the critical speed-area. Math. Nachr. 149, 41-59. | DOI | MR | Zbl

Donati-Martin, C. & Yor, M. (1991) Fubini's theorem for double Wiener integrals and the variance of the Brownian path. Ann. Inst. H. Poincaré 27, 2, 181-200. | EuDML | Numdam | MR | Zbl

Deuschel, J.-D. & Stroock, D. W. (1989) Large Deviations. Academic Press, Boston. | MR

Harris, S. C. (1995) Large deviations and martingales for a typed diffusion, 2 (In preparation).

Harris, S. C. & Williams, D. (1995) Large deviations and martingales for a typed diffusion, 3: at the critical temperature (In preparation).

Ito, K. & Mckean, H. P. (1965) Diffusion Processes and their Sample Paths. Springer, Berlin. | MR | Zbl

Mckean, H. P. (1975) Application of Brownian motion to the equation of Kolmogorov-Petrovskii-Piskunov. Comm. Pure Appl. Math. 28, 323-331. | DOI | MR | Zbl

Neveu, J. (1987) Multiplicative martingales for spatial branching processes. Seminar on Stochastic Processes (ed. E. Çinlar, K. L Chung and R. K. Getoor), Progress in Probability and Statistics 15. pp. 223-241. Birkhäuser, Boston. | Zbl

Titchmarsh. , E. C. (1952) The Theory of Functions (second edition). Oxford University Press. | JFM | MR | Zbl